# SDR DXTA2008122603439

- Difficulty date: December 25, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N720QS
- Make and model: Gulstm 200
- Aircraft serial: 085
- Aircraft time: 4,370 hours, 2,698 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION LEFT MAIN GEAR INDICATION WAS AMBER CROSS HATCHED THEN RED CROSS HATCHED AND STAYED THAT WAY.
